# SDR CALA2019110301899

- Difficulty date: November 1, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 81,598 hours, 32,779 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 81020402
- Condition: Fault Message
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN CREW REPORT ECAM MSG AFT CARGO DOOR ON AT 4000 FT FWD TO MEL VERIFIED AFT CARGO DOOR LOCKED NOC  DESK: 320  NAME: SH DATE: 28-OCT-19- APPROVED MEL 5270D C/W DDP DOOR CLOSED PERFORMED LGCIU1 BITE FOUND AFT CARGO DOOR PROX SWITCH 34WV FAULT REF AMM 32-69-00-740-001-A.  REPLACED AFT CARGO DOOR PROX SWITCH 34WV REF AMM 52-71-12 OPS CHECK GOOD
